On the theory of the decay of a quasi-stationary state
Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 277-280
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_2_a21,
author = {L. A. Khalfin},
title = {On the theory of the decay of a quasi-stationary state},
journal = {Doklady Akademii Nauk},
pages = {277--280},
year = {1957},
volume = {115},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a21/}
}
L. A. Khalfin. On the theory of the decay of a quasi-stationary state. Doklady Akademii Nauk, Tome 115 (1957) no. 2, pp. 277-280. http://geodesic.mathdoc.fr/item/DAN_1957_115_2_a21/